Academic Journal

Approximation Properties of Fourier Sums in Jacobi–Sobolev Polynomials.

Bibliographic Details
Title: Approximation Properties of Fourier Sums in Jacobi–Sobolev Polynomials.
Authors: Gadzhimirzaev, R. M.1 (AUTHOR) ramis3004@gmail.com, Magomed-Kasumov, M. G.1,2 (AUTHOR) rasuldev@gmail.com
Source: Mathematical Notes. Dec2026, Vol. 120 Issue 5/6, p1060-1072. 13p.
Subject Terms: *Fourier series, *Jacobi polynomials, *Orthogonal polynomials, *Approximation theory, *Approximation algorithms
Abstract: Fourier series in Sobolev-orthogonal polynomials , associated with Jacobi polynomials, are considered. For , estimates for the rate of convergence of these Fourier series are obtained in terms of the best approximation in a uniform metric. [ABSTRACT FROM AUTHOR]
Database: Academic Search Index
Be the first to leave a comment!
You must be logged in first